# SDR SWI2024F00421

- Difficulty date: April 3, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 49,494 hours, 32,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331065S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON THE LH SIDE OF THE FUSELAGE SKIN AT TRU PANEL 211AL LOWER AFT CORNER AREA (MARKED) .   (C-CHECK RO 5/25/2024)   REMOVED AND REPLACED LH SIDE OF THE FUSELAGE SKIN AT TRU PANEL 211AL (P/N CC670-33106-5S ).  IAW CRJ 700 SRM 51-42-06-001-001-A01 AND CRJ 700 SRM 51-42-13-001-001-A01 AND DWG CC670-33040, REV -G AND DWG CC670-32010, REV -F AND  COMPLIED WITH ALL STEPS OF MHIRJ REO  670-53-11-1939 REV - - DATED 2024-04-10
